Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 85, Number 4
HTML articles powered by AMS MathViewer

On a certain transitivity of the graded ring associated with an ideal
Ngô Viêt Trung PDF
Proc. Amer. Math. Soc. 85 (1982), 489-495
A note on $4/n=1/x+1/y+1/z$
Xun Qian Yang PDF
Proc. Amer. Math. Soc. 85 (1982), 496-498
On $U_{m}$-numbers
K. Alniaçik PDF
Proc. Amer. Math. Soc. 85 (1982), 499-505
The unit groups of affine algebraic monoids
William C. Waterhouse PDF
Proc. Amer. Math. Soc. 85 (1982), 506-508
Minimizing setups for cycle-free ordered sets
D. Duffus, I. Rival and P. Winkler PDF
Proc. Amer. Math. Soc. 85 (1982), 509-513
Schur indices in finite quaternion-free groups
A. D. Oh PDF
Proc. Amer. Math. Soc. 85 (1982), 514-516
A note on topological $\textrm {hom}$-functors
J. M. Harvey PDF
Proc. Amer. Math. Soc. 85 (1982), 517-519
A criterion for finite module type
Christine Bessenrodt PDF
Proc. Amer. Math. Soc. 85 (1982), 520-522
A note on preprojective partitions over hereditary Artin algebras
Gordana Todorov PDF
Proc. Amer. Math. Soc. 85 (1982), 523-528
An anisotropic locally hyperbolic quadratic space
Inta Bertuccioni PDF
Proc. Amer. Math. Soc. 85 (1982), 529-530
Conull hypersurfaces in Minkowski space
Norman Goldstein PDF
Proc. Amer. Math. Soc. 85 (1982), 531-532
On the uniform asymptotic stability in functional-differential equations
L. Z. Wen PDF
Proc. Amer. Math. Soc. 85 (1982), 533-538
Analytic functions into Banach spaces and a new characterization for isomorphic embeddings
V. Wrobel PDF
Proc. Amer. Math. Soc. 85 (1982), 539-543
Isometries of $A_{\textbf {C}}(K)$
T. S. S. R. K. Rao PDF
Proc. Amer. Math. Soc. 85 (1982), 544-546
On the oscillation and nonoscillation of second order sublinear equations
Man Kam Kwong and James S. W. Wong PDF
Proc. Amer. Math. Soc. 85 (1982), 547-551
Another characterization of BLO
Colin Bennett PDF
Proc. Amer. Math. Soc. 85 (1982), 552-556
Lipschitz constants and moduli of continuity for the Chebyshev projection
Douglas S. Bridges PDF
Proc. Amer. Math. Soc. 85 (1982), 557-561
A bounded analytic function in the unit disk with a level set component of infinite length
K. F. Barth and J. G. Clunie PDF
Proc. Amer. Math. Soc. 85 (1982), 562-566
On Fourier integral operators
A. El Kohen PDF
Proc. Amer. Math. Soc. 85 (1982), 567-571
A radial uniqueness theorem for meromorphic functions
P. J. Rippon PDF
Proc. Amer. Math. Soc. 85 (1982), 572-574
$L_{0}$-valued vector measures are bounded
N. J. Kalton, N. T. Peck and James W. Roberts PDF
Proc. Amer. Math. Soc. 85 (1982), 575-582
A remark on expanding maps
Kung Ching Chang and Shu Jie Li PDF
Proc. Amer. Math. Soc. 85 (1982), 583-586
On holomorphic graded manifolds
Paul Green PDF
Proc. Amer. Math. Soc. 85 (1982), 587-590
A note on degree theory for gradient mappings
Herbert Amann PDF
Proc. Amer. Math. Soc. 85 (1982), 591-595
On the monodromy of higher logarithms
Dinakar Ramakrishnan PDF
Proc. Amer. Math. Soc. 85 (1982), 596-599
Jumping to a uniform upper bound
Harold Hodes PDF
Proc. Amer. Math. Soc. 85 (1982), 600-602
A note on the irreducibility of Lebesgue measure with applications to random walks on the unit circle
Tzuu Shuh Chiang PDF
Proc. Amer. Math. Soc. 85 (1982), 603-605
Solution of the $\gamma$-space problem
Ralph Fox PDF
Proc. Amer. Math. Soc. 85 (1982), 606-608
Perfect images of $p$-spaces
Józef Chaber PDF
Proc. Amer. Math. Soc. 85 (1982), 609-614
Baire sections for group homomorphisms
S. Graf and G. Mägerl PDF
Proc. Amer. Math. Soc. 85 (1982), 615-618
Homotopy idempotents on finite-dimensional complexes split
Harold M. Hastings and Alex Heller PDF
Proc. Amer. Math. Soc. 85 (1982), 619-622
Graded algebras having a unique rational homotopy type
Hiroo Shiga and Nobuaki Yagita PDF
Proc. Amer. Math. Soc. 85 (1982), 623-632
Foliation preserving Lie group actions and characteristic classes
Haruo Suzuki PDF
Proc. Amer. Math. Soc. 85 (1982), 633-637
The only genus zero $n$-manifold is $S^{n}$
Massimo Ferri and Carlo Gagliardi PDF
Proc. Amer. Math. Soc. 85 (1982), 638-642
Local isometries of compact metric spaces
Aleksander Całka PDF
Proc. Amer. Math. Soc. 85 (1982), 643-647
The dimension of inverse limit and $N$-compact spaces
M. G. Charalambous PDF
Proc. Amer. Math. Soc. 85 (1982), 648-652
Sigma-compact locally convex metric linear spaces universal for compacta are homeomorphic
T. Dobrowolski and J. Mogilski PDF
Proc. Amer. Math. Soc. 85 (1982), 653-658
The spaces which contain an $S$-space
W. F. Pfeffer PDF
Proc. Amer. Math. Soc. 85 (1982), 659-660
Homeomorphism groups of some direct limit spaces
Margie Hale PDF
Proc. Amer. Math. Soc. 85 (1982), 661-665
Graphs with subconstituents containing $L_{3}(p)$
Richard Weiss PDF
Proc. Amer. Math. Soc. 85 (1982), 666-672
A simple proof of Radó’s theorem
Alan McConnell PDF
Proc. Amer. Math. Soc. 85 (1982), 673-674